# SDR CA000926005

- Difficulty date: September 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 4HS26
- Condition: Malfunctioned
- Location: Aft Cargo Door
- Component: Cargo Door, Fokker, A33200401
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS RPTED OUTBOUND THAT CARGO DOOR WARNING LIGHT CAME ON AT 4.4 PSI DIFFERENTIAL. A/C RETURNED & LANDED W/O INCID..MAINT INSP FOUND WIRING ON REAR CARGO DOOR HANDLE SWITCH CHAFED & GROUNDING OUT ON WARNING CCT. WIRING REPD IN ACCORD WITH APPLICABLE STANDARDS OF A/W & A/C DEEMED SERVICEABLE FOR TEST FLT. CARGO DOOR LIGHT CONTINUED TO ILLUMINATE ON TEST FLT - A/C RETURNED TO BASE & LANDED W/O INCID..MAINT REPLD REAR CARGO DOOR HANDLE SWITCH & GROUND PRESSURIZED A/C TO 6.6 PSI DIFFERENTIALWITH NO FAULTS TO RPT. TEST FLT SUCCESSFULLY COMPLETED. A/C RT-SRV WITH NO FURTHER INCID. TO RPT.
